Department of Mathematics, Ryerson University, Toronto, Canada
Royal Bank of Canada, Toronto, Canada
Department of Mathematics, University of Toronto, Toronto, Canada
Copyright © 2012 Marcos Escobar, Hamidreza Arian, Luis Seco et al. This is
an open access article distributed under the Creative Commons Attribution
License, which permits unrestricted use, distribution, and reproduction in any
medium, provided the original work is properly cited.
How to Cite this Article
M. Escobar, H. Arian and L. Seco, "CreditGrades Framework within Stochastic Covariance Models,"
Journal of Mathematical Finance, Vol. 2 No. 4, 2012, pp. 303-313. doi:
10.4236/jmf.2012.24033.